# SDR GTIA20120708455

- Difficulty date: July 8, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 25,019 hours, 12,040 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVER WING EMERGENCY EXIT SIGN MISSING LENS COVER.
